My question would be would I still get a period? I haven't had one for at least 3 years so would Plan B affect me and give me one?
Depo is a gradual release of progesterone into your body, from the pool of injection that sits in your muscle, waiting to be released.
Plan B is a huge dose of progesterone, all at once.
You may find no difference, because your body is used to the progesterone, or you may find this big dose all at once, does in fact cause you bleeding.
As Kaismama said; it's impossible to know. Everyone reacts differently.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2013 • 5 answers
Posted 1 Jul 2014 • 1 answer
Posted 26 Dec 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers